# SDR SWIA20240514218

- Difficulty date: February 18, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 1445846
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT OF 1C TASK CARD 53-280-300, INTERNAL ZONAL INSPECTION OF THE CARGO COMPARTMENT, IT WAS NOTED THAT THERE IS EVIDENCE OF MULTIPLE FASTENER CHAFES/CONTACT ON THE FWD SIDE OF THE FS 621 BULKHEAD. PLEASE INVESTIGATE AND REPAIR AS REQUIRED.    (C-CHECK RO 5/13/2024)   PERFORMED REPAIR ON FS 621 FWD SIDE BULKHEAD PER REO 601R-53-61-8181. REV. --. DATE: 2024-04-01. NDT PERFORMED BY BARON NDT, LLC, FAA CRS# 5NDR545D. REPORT # S040124-2.  CRJ-200 SRM 57-71-19 AND CRJ-200 SRM 51-42-06. CALL TOOLS AV-7277 CAL AUG 2024, AV-7806 CAL AUG 2024
